American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 88 found      Go to page: 1 2 3

[31] A. Badrikian, G. W. Johnson and Il Yoo. The composition of operator-valued measurable functions is measurable . Proc. Amer. Math. Soc. 123 (1995) 1815-1820. MR 1242072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael J. Meyer. Ideals of operators strictly singular on subspaces . Proc. Amer. Math. Soc. 122 (1994) 1121-1123. MR 1219729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Peng Fan and Che Kao Fong. An intrinsic characterization for zero-diagonal operators . Proc. Amer. Math. Soc. 121 (1994) 803-805. MR 1185279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Srdjan Petrović. On the similarity of centered operators to contractions . Proc. Amer. Math. Soc. 121 (1994) 533-541. MR 1182705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. A. Lotto and T. Steger. von Neumann's inequality for commuting, diagonalizable contractions. II . Proc. Amer. Math. Soc. 120 (1994) 897-901. MR 1169882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] B. A. Lotto. von Neumann's inequality for commuting, diagonalizable contractions. I . Proc. Amer. Math. Soc. 120 (1994) 889-895. MR 1169881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Vitaly Bergelson, Isaac Kornfeld and Boris Mityagin. Unitary ${\bf Z}\sp d$-actions with continuous spectrum . Proc. Amer. Math. Soc. 119 (1993) 1127-1134. MR 1145413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Cándido Piñeiro. Operators on Banach spaces taking compact sets inside ranges of vector measures . Proc. Amer. Math. Soc. 116 (1992) 1031-1040. MR 1110552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Domingo A. Herrero and Carol Kitai. On invertible hypercyclic operators . Proc. Amer. Math. Soc. 116 (1992) 873-875. MR 1123653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Daoxing Xia. A note on the trace formulas for almost commuting operators . Proc. Amer. Math. Soc. 116 (1992) 135-141. MR 1092931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Teresa Álvarez and Manuel González. Some examples of Tauberian operators . Proc. Amer. Math. Soc. 111 (1991) 1023-1027. MR 1033955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Leonardo A. Laroco. Stable rank and approximation theorems in $H\sp \infty$ . Trans. Amer. Math. Soc. 327 (1991) 815-832. MR 1012513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Mario Milman and Tomas Schonbek. Second order estimates in interpolation theory and applications . Proc. Amer. Math. Soc. 110 (1990) 961-969. MR 1075187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mostafa Mbekhta. Sur la th\'eorie spectrale locale et limite des nilpotents . Proc. Amer. Math. Soc. 110 (1990) 621-631. MR 1004421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Marek Ptak. Reflexivity of pairs of shifts . Proc. Amer. Math. Soc. 109 (1990) 409-415. MR 1007510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. Gonzalez and V. M. Onieva. Characterizations of Tauberian operators and other semigroups of operators . Proc. Amer. Math. Soc. 108 (1990) 399-405. MR 994777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jim Agler. Nevanlinna-Pick interpolation on Sobolev space . Proc. Amer. Math. Soc. 108 (1990) 341-351. MR 986645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James D. Stafney. Noncompact commutators in the commutant of a cyclic operator . Proc. Amer. Math. Soc. 106 (1989) 385-389. MR 953012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] P. D. T. A. Elliott. Functional analysis and additive arithmetic functions. Bull. Amer. Math. Soc. 16 (1987) 179-223. MR 876958.
Abstract, references, and article information   
View Article: PDF

[53] Russell A. Johnson. Remarks on linear differential systems with measurable coefficients . Proc. Amer. Math. Soc. 100 (1987) 491-504. MR 891153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Carmen Silvia Cardassi. Numerical radius-attaining operators on $C(K)$ . Proc. Amer. Math. Soc. 95 (1985) 537-543. MR 810159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] David Handelman. Positive polynomials and product type actions of compact groups. Memoirs of the AMS 54 (1985) MR 783217.
Book volume table of contents   

[56] Tadasi Huruya. Linear maps between certain nonseparable $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 92 (1984) 193-197. MR 754701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] N. Ghoussoub and W. B. Johnson. Counterexamples to several problems on the factorization of bounded linear operators . Proc. Amer. Math. Soc. 92 (1984) 233-238. MR 754710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Kenneth R. Davidson. Approximate unitary equivalence of power partial isometries . Proc. Amer. Math. Soc. 91 (1984) 81-84. MR 735569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] F. Ghahramani. Weighted group algebra as an ideal in its second dual space . Proc. Amer. Math. Soc. 90 (1984) 71-76. MR 722417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] H. C. Rhaly. Discrete generalized Ces\`aro operators . Proc. Amer. Math. Soc. 86 (1982) 405-409. MR 671204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 88 found      Go to page: 1 2 3